# SDR ASAA2017101822258

- Difficulty date: October 18, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 40,571 hours, 12,055 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND THE NR 2 ENGINE FAULT 73-21372.  FAULT MESSAGE UPPER EGT SECTORS READING HIGH.  ECONOMIC FAULT.  ACFT GROUNDED.  PERFORMED BITE ON THE NR 2 ENGINE. NO FAULTS UNDER RECENT OR FAULT HISTORY.
